# SDR DALA2025103107995

- Difficulty date: October 29, 2025
- Submitted: October 31, 2025
- Operation: Air carrier
- Aircraft: N3772H
- Make and model: Boeing 737832
- Aircraft serial: 30823
- Aircraft time: 48,325 hours, 18,343 cycles
- Engine: Cfmint CFM567B263
- System (JASC): 7500 · Engine Bleed Air System
- Part: Slip Joint
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATB- RETURNED ATL DUE TO LEFT ENGINE OVERHEAT ON CLIMB OUT. CORRECTIVE ACTION: FOUND ECS BLEED DUCT SLIP JOINT LEAKING. REPLACED DUCT AND CLAMP. ALSO FOUND PRESSURE SENSE LINE TO BAR BROKEN. REPLACED SAME. RAN ENGINE TO TAKE OFF POWER. NO OVERHEAT WARNING. OPS CHECK GOOD. (LP 7884250)
